# SDR 9JLA2021093022798

- Difficulty date: September 16, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N143RL
- Make and model: Hawbee 4000
- Aircraft serial: RC25
- Aircraft time: 3,663 hours, 2,440 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 243200114
- Part serial: 041A
- Condition: Defective
- Location: Stab Trim Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT AN AMBER STAB TRIM FAIL CAS MESSAGE POSTED ON TOP OF DESCENT. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE STABILIZER TRIM ELECTRONIC CONTROL MODULE WAS FAULTY. THE UNIT WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY. AIRCRAFT THEN WAS RETURNED TO SERVICE.
